I have several small, splotchy rashes appearing on my inside right elbow, inner left bicep and forearm, and on the right side of my neck. They're all very itchy and haven't gone away for over a month. I've tried putting fragrance free moisturizer on them as well as an antifungal cream. Neither seem to be doing much. I also initially had similar rashes only on my left hip and a small one on my right waist and they went away for a while but now seem to have come back and spread to other places
Thanks for sharing the pictures of the affected area. This looks like Discoid/Nummular eczema, which a kind of endogenous eczema, characterized by coin shaped skin lesions with itching, redness, scaling and sometimes oozing of watery fluid. Antifungals won't work in nummular eczema. Do you or anyone in your family have any history of Asthma, allergic rhinitis, recurrent sneezing, dust allergy, urticaria etc? These things can be there with any form of eczema. Ideally one need to do KOH examination to rule out fungal infection. Apply following topicals only for 7 days and revert back 1. Mometasone cream 2. Cetaphil moisturizing cream 3. Tablet Allegra 180 once a day Take care
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. clinical image (attachment removed to protect patient identity) is more in favor of tinea corporis which is a fungal infection of the body. It also has the potential to spread and using steroid-based creams will add to the resistance of the proble... Read fullHow to get rid of the skin rashes present on my elbow, forearm and neck?
This looks like Discoid/Nummular eczema, which a kind of endogenous eczema, characterized by coin shaped skin lesions with itching, redness, scaling and sometimes oozing of watery fluid ... Read fullI have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?
.. gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can co... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now